Asymptotic Theory for Delay Difference Equations

S. Elaydi, I. Győri

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Using the new notion of block dichotomy we investigate the asymptotic behavior of nonlinear delay difference equations. Our results produce a discrete analogue of Levinson-type theorems.

Original languageEnglish
Pages (from-to)99-116
Number of pages18
JournalJournal of Difference Equations and Applications
Volume1
Issue number2
DOIs
Publication statusPublished - Jan 1 1995

Fingerprint

Delay Difference Equation
Nonlinear Difference Equations
Difference equations
Dichotomy
Asymptotic Theory
Asymptotic Behavior
Analogue
Theorem

Keywords

  • asymptotic theory
  • block dichotomy in difference equations
  • bounded solutions
  • generalization of Levinsor's theorem
  • systems with delays

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Analysis
  • Applied Mathematics

Cite this

Asymptotic Theory for Delay Difference Equations. / Elaydi, S.; Győri, I.

In: Journal of Difference Equations and Applications, Vol. 1, No. 2, 01.01.1995, p. 99-116.

Research output: Contribution to journalArticle

@article{2265c6cb2153453694e51a75be0a27df,
title = "Asymptotic Theory for Delay Difference Equations",
abstract = "Using the new notion of block dichotomy we investigate the asymptotic behavior of nonlinear delay difference equations. Our results produce a discrete analogue of Levinson-type theorems.",
keywords = "asymptotic theory, block dichotomy in difference equations, bounded solutions, generalization of Levinsor's theorem, systems with delays",
author = "S. Elaydi and I. Győri",
year = "1995",
month = "1",
day = "1",
doi = "10.1080/10236199508808012",
language = "English",
volume = "1",
pages = "99--116",
journal = "Journal of Difference Equations and Applications",
issn = "1023-6198",
publisher = "Taylor and Francis Ltd.",
number = "2",

}

TY - JOUR

T1 - Asymptotic Theory for Delay Difference Equations

AU - Elaydi, S.

AU - Győri, I.

PY - 1995/1/1

Y1 - 1995/1/1

N2 - Using the new notion of block dichotomy we investigate the asymptotic behavior of nonlinear delay difference equations. Our results produce a discrete analogue of Levinson-type theorems.

AB - Using the new notion of block dichotomy we investigate the asymptotic behavior of nonlinear delay difference equations. Our results produce a discrete analogue of Levinson-type theorems.

KW - asymptotic theory

KW - block dichotomy in difference equations

KW - bounded solutions

KW - generalization of Levinsor's theorem

KW - systems with delays

UR - http://www.scopus.com/inward/record.url?scp=0001954788&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001954788&partnerID=8YFLogxK

U2 - 10.1080/10236199508808012

DO - 10.1080/10236199508808012

M3 - Article

AN - SCOPUS:0001954788

VL - 1

SP - 99

EP - 116

JO - Journal of Difference Equations and Applications

JF - Journal of Difference Equations and Applications

SN - 1023-6198

IS - 2

ER -